Neem Tree Pharmacy
Lemsip Max All In One Liquid

Lemsip Max All In One Liquid

Lemsip Max All In One  are for the symptomatic relief of colds and flu including chesty coughs. Contains Paracetamol, an analgesic & antipyretic, for the relief of headache, sore throat, fever, body aches & pains; Phenylephrine HCl, a decongestant, for the relief of blocked nose; and Guaifenesin, an expectorant, for the relief of chesty cough.

 

Product information

  • Blocked nose
  • Sore throat
  • Chesty cough
  • Fever
  • Head & Body Aches


Other Details

Price £ 6.12
Size 160ml

Contains: 1000mg Paracetamol, 12.18mg Phenylephrine Hydrochloride,  200mg Guaifenesin and Cetypyridinium Chloridw 3 mg ine each 20ml dose. Also contains: Liquid Maltitol, Sorbitol(E420), Ethanol, Propyene Glycol,Glycerol(E422), Saccharin Sodium, Soduium Cyclamate, Acesulfame Potassium, Sorbitol E420, Liquid Maltitol, Propylene, Colours (E104, E131)  (see leaflet)

Please read the leaflet provided carefully before use. Shake the bottle for at least 10 seconds before use. For relief of symptoms of cold and flu, including aches & pains, headache, nasal congestion, tickly sore throat and chesty coughs. Directions New Dosage How to take: Never give more medicine than shown in the table. For oral use Age: Adults (16 years and over) - Dose and how often to take: Fill the measure cup to the 20ml mark and take one 20 ml dose (four 5ml spoonfuls). Age: Children 12-15 years. - Dose and how often to take: Fill the measure cup to the 15ml mark and take one 15ml dose (three 5ml spoonfuls). Always use the measuring cup supplied with the pack. Do not overfill the measuring cup. Wipe the neck of the bottle clean and replace the cap securely, without over-tightening it. Rinse the measure cup after use. Leave at least 4 hours between doses, and do not take more than 4 doses in any 24 hours. Do not give to children under 12 years of age.

For short tem use only. If symptoms persist consult your doctor. Warning: Do not exceed the stated dose Warnings This product contains a decongestant. Do not take with other products for the relief of colds, flu or congestion. Do not take if: you are pregnant, if you are allergic to any of the ingredients, if you have overactive thyroid or you are taking or have taken MAOI'S (antidepressants) within 14 days. Keep all medicines out of the sight and reach of children. Contains paracetamol. Do not take with any other paracetamol containing products. Immediate medical advice shoul be sought in the event of an overdose, even if you feel well.

Neem Tree Pharmacy


Neem Tree Pharmacy is the UK's leading pharmacy offering a large product range and great prices on Medicines, fragrances and many other healthcare.

Visa Credit and Debit payments supported by Worldpay Visa Electron payments supported by Worldpay Mastercard payments supported by Worldpay JCB payments supported by Worldpay

Opening Time

  • Mon-Fri: 09:00 - 13:30
    Mon-Fri: 14:00 - 18:00
  • Sat: 09:00 - 13:00
  • Sun: Closed
  • Telephone: (+44) 020 83119003

Information

Neem Tree Pharmacy, 110 Mcleod Road, London SE2 0BS

02083119003

02083113064

nhspharmacy.greenwich.theneemtree       pharmacyfwn12@nhs.net